# SDR 2008UALA06119

- Difficulty date: October 14, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,664 hours, 8,934 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

SLIDE EMERGENCY LIGHT NOT ON AT DOOR 1 LT.  LIGHT FOUND INOPERATIVE.  REPLACED LAMP, OP CHECK OKAY.
